# SDR AALA202204279815

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A300*
- Aircraft serial: 4885
- Aircraft time: 33,856 hours, 12,840 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6118
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 21,634 hours, 8,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK WITH PACKS RUNNING SEEM TO BE SLIGHTLY BETTER WITH PACK WAS SELECTED OFF BUT STILL PRESENT. SMELLED AT GATE WITH APU AND PACKS. RETURNED AGAIN ON DESCENT AT IDLE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
